# SDR RAIA0012047

- Difficulty date: December 18, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N552HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41057
- Aircraft time: 14,036 hours, 12,574 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Vane
- Part number: C850176
- Condition: Failed
- Location: Fuselage
- Part time: 14,036 hours, 12,574 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

7498-STL-LEFT STALL CAPTION ILLUMINATED ON TAXI OUT. MAINTENANCE INSPECTED AND REPLACED LEFT STALL VANE.
